# SDR AALA201701249012

- Difficulty date: January 22, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 56,795 hours, 24,456 cycles
- System (JASC): 3400 · Navigation System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW RECIEVED AN ECAM ADVISORY FOR NAV/TCAS FAULT WITHIN 1-2 SECONDS OF INITIATING THE TAKEOFF ROLL AND THE TAKEOFF WAS ABORTED AROUND 15-20 KNOTS. THE FLIGHT CREW REPORTED THAT THE ECAM MESSAGE DIAPPEARED AFTER ACCOMPLISHING A THOUROUGH ASSESSMENT AND IT WAS DETERMINIED THE AIRCRAFT DIDI NOT HAVE AN ON GOING PROBLEM AND ACCOMPLISHED A NORMAL TAKEOFF. THERE WAS NO RE-OCCURANCE OF THE ECAM MESSAGE THE DURING THE REMAINDER OF THE FLIGHT.
